# SDR KPVA200615

- Difficulty date: August 4, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8402
- Aircraft serial: 4016
- Aircraft time: 5,611 hours, 6,864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(PIREP) FLAP POWER CAUTION LIGHT ON DURING TAKEOFF.   (MX) RESET FLAP CONT C/B AND CYCLED FLAPS IAW Q400 SL 31-001R13.  LIGHT WENT OUT.
